On the representation of numbers by the direct sums of some binary quadratic forms.
Georgian mathematical journal, Tome 5 (1998) no. 1, pp. 55-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
modular forms, number of representations of a positive integer, binary quadratic forms, cusp forms
@article{GMJ_1998__5_1_47886,
author = {Kachakhidze, N.},
title = {On the representation of numbers by the direct sums of some binary quadratic forms.},
journal = {Georgian mathematical journal},
pages = {55--70},
year = {1998},
volume = {5},
number = {1},
zbl = {0890.11013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1998__5_1_47886/}
}
Kachakhidze, N. On the representation of numbers by the direct sums of some binary quadratic forms.. Georgian mathematical journal, Tome 5 (1998) no. 1, pp. 55-70. http://geodesic.mathdoc.fr/item/GMJ_1998__5_1_47886/